Iranian Journal of Pediatrics
Tehran University of Medical Sciences Press
Vol. 16, No. 2, 2006, pp. 223-
Bioline Code: pe06030
Full paper language: Farsi
Document type: Case Report
Document available free of charge
Iranian Journal of Pediatrics, Vol. 16, No. 2, 2006, pp. 223-
© Copyright 2006 - TUMS PUBLICATIONS
Cushingoid syndrome following of local steroid administration for diaper rash; a case report|
Daneshjou, Kh & Haghshenas, Z
Objective: Prolonged exogenous administration of ACTH or hydrocortisone or its analogs results in a clinical pattern identical to the spontaneous disorder and is frequently referred to as Cushingoid syndrome. This syndrome is generally reported as a result of oral or parenteral steroids administration.
Case Report: Our report presents a five-month old baby with typical Cushingoid changes following local steroid application due to diaper rash. Clobetasol was used for diaper rash, but had not used systemic corticosteroid. Serum Cortical and ACTH was very low and no detectable. After discontinuation of local steroid, Skin complication recovered gradually and after 5 months, completely.
Conclusion: Local corticosteroids may be high absorption and cause systemic complication such as Adrenal insufficiency and cushingoid syndrome.
Cushingoid syndrome , Topical steroid cream , Corticosteroid
Alternative site location: http://diglib.tums.ac.ir/pub/